# SDR DALA2020091423064

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3165, ELONGATED HOLE FUEL TANK ACCESS PANEL CUT OUT BETWEEN RIB 14 TO RIB 15 ON RT WING.  CORRECTIVE ACTION: DEFERRED; MONITORING.
